Oberwolfach Reports

Full-Text PDF (816 KB) | Introduction as PDF | Metadata | Table of Contents | OWR summary
Volume 12, Issue 3, 2015, pp. 2329–2398
DOI: 10.4171/OWR/2015/40

Published online: 2016-04-29

Scaling Limits in Models of Statistical Mechanics

Dmitry Ioffe[1], Gady Kozma[2] and Fabio Toninelli[3]

(1) Technion - Israel Institute of Technology, Haifa, Israel
(2) Weizmann Institute of Science, Rehovot, Israel
(3) École Normale Supérieure de Lyon, France

The emphasis of the workshop was on the deep relations between, on the one hand, recent advances in probabilistic investigation of statistical mechanical models and spatial stochastic processes and, on the other hand, rigorous field-theoretic and analytic methods of mathematical physics. There were 52 participants, including 6 postdocs and graduate students, working in diverse intertwining areas of probability, statistical mechanics and field theory. Specific topics addressed during the 24 talks include: Universality and critical phenomena, disordered models, Gaussian free field (GFF), stochastic representation of classical and quantum-mechanical models and related random interchange and permutation processes, random planar graphs and unimodular planar maps, random walks on critical graphs and the Alexander-Orbach conjecture, reinforced random walks and non-linear -models, metastability, aging, equilibrium and dynamics for continuum particles with hard core interactions, non-equilibrium dynamics and Toom’s interfaces.

No keywords available for this article.

Ioffe Dmitry, Kozma Gady, Toninelli Fabio: Scaling Limits in Models of Statistical Mechanics. Oberwolfach Rep. 12 (2015), 2329-2398. doi: 10.4171/OWR/2015/40